ITEM METADATA RECORD
Title: Multiscale Poisson data smoothing
Authors: Jansen, Maarten # ×
Issue Date: 2006
Publisher: Blackwell publishers
Series Title: Journal of the Royal Statistical Society, Series B vol:68 issue:1 pages:27-48
ISSN: 1369-7412
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science